RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 189, Number 5  


Order estimates of the modulus of variation of the sum of a lacunary trigonometric series
A. S. Belov
3
Generalized localization for the double trigonometric Fourier series and the Walsh–Fourier series of functions in $L\log^+L\log^+\log^+L$
S. K. Bloshanskaya, I. L. Bloshanskii, T. Yu. Roslova
21
On the small balls problem for equivalent Gaussian measures
V. I. Bogachev
47
An analogue of a theorem of Titchmarsh for Walsh-Fourier transformations
B. I. Golubov
69
Some structure properties of conjugate functions in $L(T^N)$
V. A. Okulov
87
The Gauss-Ostrogradskii formula in infinite-dimensional space
O. V. Pugachev
115
Some linear summation methods for Fourier series
A. A. Talalyan, G. G. Gevorkyan, G. A. Karagulian
129
On the theory of set-valued maps of bounded variation of one real variable
V. V. Chistyakov
153
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019